# SDR 98ZZZM390

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND IN NORMAL MODE.  (M)
